Alert archive / Washington / High Wind Warnings in 2023
High Wind Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Feb 2, 2023, 2:32 PM PST for San Juan County, Washington. It took effect at Feb 3, 2023, 4:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2023, 2:32 PM PST (22:32 UTC)
- In effect from
- Feb 3, 2023, 4:00 AM PST
- Expired
- Feb 3, 2023, 7:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 10.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
037 WWUS76 KSEW 022232 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 232 PM PST Thu Feb 2 2023 WAZ001-503-031200- /O.UPG.KSEW.WI.Y.0006.230203T1800Z-230204T0800Z/ /O.NEW.KSEW.HW.W.0001.230203T1800Z-230204T0300Z/ San Juan County-Western Whatcom County- Including the cities of Friday Harbor and Bellingham 232 PM PST Thu Feb 2 2023 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...San Juan County and Western Whatcom County. * WHEN...From 10 AM to 7 PM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ516-031200- /O.UPG.KSEW.WI.Y.0006.230203T1800Z-230204T0800Z/ /O.NEW.KSEW.HW.W.0001.230203T1200Z-230204T0300Z/ North Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, and Queets 232 PM PST Thu Feb 2 2023 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...North Coast. * WHEN...From 4 AM to 7 PM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ506-507-509-511-556-558-559-031200- /O.EXB.KSEW.WI.Y.0006.230203T1800Z-230204T0300Z/ Western Skagit County-Everett and Vicinity-Tacoma Area- Hood Canal Area-Bellevue and Vicinity-Seattle and Vicinity- Bremerton and Vicinity- Including the cities of Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 232 PM PST Thu Feb 2 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western Skagit County, Everett and Vicinity, Tacoma Area, Hood Canal Area, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...From 10 AM to 7 PM PST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ517-031200- /O.EXB.KSEW.WI.Y.0006.230203T1200Z-230204T0300Z/ Central Coast- Including the cities of Aberdeen and Hoquiam 232 PM PST Thu Feb 2 2023 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Coast. * WHEN...From 4 AM to 7 PM PST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ510-031200- /O.EXT.KSEW.WI.Y.0006.230203T1800Z-230204T0300Z/ Admiralty Inlet Area- Including the city of Port Townsend 232 PM PST Thu Feb 2 2023 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Admiralty Inlet Area. * WHEN...From 10 AM to 7 PM PST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
862 WWUS76 KSEW 031106 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 306 AM PST Fri Feb 3 2023 WAZ516-040000- /O.CON.KSEW.HW.W.0001.230203T1200Z-230204T0300Z/ North Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, and Queets 306 AM PST Fri Feb 3 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...North Coast. * WHEN...Until 7 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-503-040000- /O.CON.KSEW.HW.W.0001.230203T1800Z-230204T0300Z/ San Juan County-Western Whatcom County- Including the cities of Friday Harbor and Bellingham 306 AM PST Fri Feb 3 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...San Juan County and Western Whatcom County. * WHEN...From 10 AM this morning to 7 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ506-507-509>511-556-558-559-040000- /O.CON.KSEW.WI.Y.0006.230203T1800Z-230204T0300Z/ Western Skagit County-Everett and Vicinity-Tacoma Area- Admiralty Inlet Area-Hood Canal Area-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood, Marysville, Tacoma, Port Townsend, Shelton, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 306 AM PST Fri Feb 3 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western Skagit County, Everett and Vicinity, Tacoma Area, Admiralty Inlet Area, Hood Canal Area, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...From 10 AM this morning to 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ517-040000- /O.CON.KSEW.WI.Y.0006.230203T1200Z-230204T0300Z/ Central Coast- Including the cities of Aberdeen and Hoquiam 306 AM PST Fri Feb 3 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Central Coast. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
835 WWUS76 KSEW 032303 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 303 PM PST Fri Feb 3 2023 WAZ516-040300- /O.CON.KSEW.HW.W.0001.000000T0000Z-230204T0300Z/ North Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, and Queets 303 PM PST Fri Feb 3 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...North Coast. * WHEN...Until 7 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-503-040300- /O.CON.KSEW.HW.W.0001.000000T0000Z-230204T0300Z/ San Juan County-Western Whatcom County- Including the cities of Friday Harbor and Bellingham 303 PM PST Fri Feb 3 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...San Juan County and Western Whatcom County. * WHEN...From 10 AM this morning to 7 PM PST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ506-507-509>511-556-558-559-040300- /O.CON.KSEW.WI.Y.0006.000000T0000Z-230204T0300Z/ Western Skagit County-Everett and Vicinity-Tacoma Area- Admiralty Inlet Area-Hood Canal Area-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Mount Vernon, Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood, Marysville, Tacoma, Port Townsend, Shelton, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 303 PM PST Fri Feb 3 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Western Skagit County, Everett and Vicinity, Tacoma Area, Admiralty Inlet Area, Hood Canal Area, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...From 10 AM this morning to 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ517-040300- /O.CON.KSEW.WI.Y.0006.000000T0000Z-230204T0300Z/ Central Coast- Including the cities of Aberdeen and Hoquiam 303 PM PST Fri Feb 3 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Central Coast. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
198 WWUS76 KSEW 040250 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 650 PM PST Fri Feb 3 2023 WAZ001-503-040600- /O.CAN.KSEW.HW.W.0001.000000T0000Z-230204T0300Z/ /O.EXB.KSEW.WI.Y.0006.000000T0000Z-230204T0600Z/ San Juan County-Western Whatcom County- Including the cities of Friday Harbor and Bellingham 650 PM PST Fri Feb 3 2023 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph. * WHERE...San Juan County and Western Whatcom County. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. *PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ516-040400- /O.EXP.KSEW.HW.W.0001.000000T0000Z-230204T0300Z/ North Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, and Queets 650 PM PST Fri Feb 3 2023 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING... The stongest winds have subsided. Winds will still remain breezy through tonight with isolated gusts up to 30 mph. $$ WAZ507-509-511-556-558-559-040400- /O.EXP.KSEW.WI.Y.0006.000000T0000Z-230204T0300Z/ Everett and Vicinity-Tacoma Area-Hood Canal Area- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Everett, Edmonds, Lynnwood, Marysville, Tacoma, Shelton, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 650 PM PST Fri Feb 3 2023 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The stongest winds have subsided. Winds will still remain breezy through tonight with isolated gusts up to 30 mph. $$ WAZ517-040400- /O.EXP.KSEW.WI.Y.0006.000000T0000Z-230204T0300Z/ Central Coast- Including the cities of Aberdeen and Hoquiam 650 PM PST Fri Feb 3 2023 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... The stongest winds have subsided. Winds will still remain breezy through tonight with isolated gusts up to 25 mph. $$ WAZ506-510-040600- /O.EXT.KSEW.WI.Y.0006.000000T0000Z-230204T0600Z/ Western Skagit County-Admiralty Inlet Area- Including the cities of Mount Vernon, Anacortes, Sedro-Woolley, Burlington, and Port Townsend 650 PM PST Fri Feb 3 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Western Skagit County and Admiralty Inlet Area. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Feb 2, 8:56 AM PST, 5 hours 36 minutes earlier.
Area forecast discussion, Feb 2, 8:56 AM PST, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
856 AM PST Thu Feb 2 2023
.UPDATE...No adjustments have been made to the previous forecast.
Another chilly start to the day with a mix of 20s across the
Chehalis River Valley and adjacent foothill locations. 30s to near
40 are observed elsewhere. We'll see one more sunny and dry day
across the area before things turn active again. High temperatures
are to top out around average for early February. The previous
discussion is below.
&&
.SYNOPSIS...Upper-level ridging will allow for one more day of
dry conditions today. A front will then bring breezy to locally
windy conditions as well as a return to lowland rain and mountain
snow. A series of fronts will keep the weather active over the
weekend before a brief break thanks to upper level ridging at the
start of next week. Daytime temperatures will be near normal.
&&
.SHORT TERM /TODAY THROUGH SATURDAY/...The upper level ridge of high
pressure will continue to shift eastward today. Clouds associated
with the next incoming frontal system will shift inland, as is
already present on current satellite imagery, making for cloudy
skies generally north of Seattle while the metro area and points
south should see partly sunny skies.
Both deterministic and ensemble models in good consensus bringing
the front inland early Friday morning. Thanks to the aforementioned
clouds spreading over the entire area tonight, overnight lows will
remain warm enough that once precip starts Friday AM, the lowlands
will see it come down as rain. The surface low will bring some tight
gradients over W WA, especially during the afternoon and evening
hours which will result in breezy to locally windy conditions.
Forecast wind speeds for portions of Whatcom county, the San Juans,
the Admiralty Inlet area and the North Coast all look to meet Wind
Advisory criteria and as such will be shipping out that headline
with the morning forecast package. Winds ease behind the front as
gradients relax late Friday night.
As the upper low associated with this front pushes northeastward
late Friday night, a secondary upper low will drag a warm front
through W WA Saturday, keeping the pattern active. Deterministic
models seeing some disagreement in bringing the follow-up cold front
into the area Saturday night but ensembles in pretty solid agreement
that wet conditions will continue.
High temps today and Friday looking pretty similar, being just about
or slightly above average in the upper 40s to around 50 for lowland
locations. The aforementioned warm front Saturday will see temps
nudge upward just a bit as most locations will see highs in the
lower 50s. 18
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...Should see the arrival of
the next cold front start to move inland Sunday. Deterministic GFS
drags its feet, holding the front off til the afternoon hours, but
deterministic Euro and ensembles appear to be better in sync. Winds
associated with this frontal passage do not appear to be quite as
strong, although the preferred areas of the coast and north interior
will likely see some breezy conditions...nothing that appears to be
headline worthy at this time. Upper level ridging will enter the
area in time for Monday, but there's a high degree of uncertainty as
to how long the break in the precip will be...if any. Deterministic
Euro plays the role of Captain Bringdown with the ridge not having a
sufficient amplitude to push moisture out of the area, keeping the
remainder of the extended period wet. GFS and ensembles suggest at
least a little bit of a break for Monday, though, again, details
here get messy. Blended models lean more toward dry conditions for
the start of Monday before rain returns by the afternoon. GFS
remains the outlier for the remainder of the period, suggesting the
ridge remains in place into the middle of next week. The majority of
solutions however point to a return to active weather as a large-
scale trough remains in place over the Eastern Pacific.
Come what may, at least temperatures during the extended will not
see much in the way of variation with daytime highs in the upper 40s
to lower 50s, right around climo, and overnight lows in the upper
30s to lower 40s. 18
&&
.AVIATION...VFR conditions across most of the TAF sites this
morning with SCT-BKN mid and high level clouds, the exception being
CLM and PWT where lower clouds and some fog have been reported. VFR
will be the dominant category through Friday morning as mid and high
level clouds persist. A front will then begin to approach during the
day on Friday, where clouds/ceilings will then begin to lower. Winds
light out of the S/SE today generally 5-8kts, becoming light
overnight and increasing above 10kts towards Friday afternoon
KSEA...Mid and high level clouds, generally SCT-BKN through tonight.
Clouds to lower through the day Friday as a frontal system
approaches. Winds S/SE today around 6kts, remaining easterly tonight
5kts or less, and increasing out of the S/SE Friday, above 10kts by
the afternoon.
Kovacik
&&
.MARINE...Surface high pressure over the area today
with slow moving cold front west of the offshore waters. Front
moving through the waters Friday with another front over the
weekend.
Small craft advisory winds over the coastal waters through
tonight. Gale force winds just ahead and with the front Friday
for the coast, East Entrance to the Strait of Juan de Fuca and the
Northern Inland waters and admiralty inlet. Small craft advisory
winds for the remainder of the waters Friday. System over the
weekend bringing small craft advisory winds to most of the waters
Saturday into early Sunday with another round of gales possible
along the coast.
&&
.HYDROLOGY...No river flooding expected in the next 7 days. By
next Tuesday or Wednesday the Skokomish river could approach flood
stage.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 10 AM Friday to midnight PST Friday night for
Admiralty Inlet Area-North Coast-San Juan County-Western
Whatcom County.
PZ...Small Craft Advisory from 1 AM Friday to 5 AM PST Saturday for
West Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory from 6 AM to 1 PM PST Friday for Central
U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 1 PM to 10 PM PST Friday for Admiralty Inlet-
East Entrance U.S. Waters Strait Of Juan De Fuca-Northern
Inland Waters Including The San Juan Islands.
Small Craft Advisory from 1 PM Friday to 4 AM PST Saturday for
Puget Sound and Hood Canal.
Small Craft Advisory until 6 AM PST Friday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
Gale Warning from 6 AM to 6 PM PST Friday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:25 AM PST | Wind Advisory | SEW | San Juan | 43 hr |
Nearby
High Wind Warnings in Washington, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.